# SDR NOCA20906

- Difficulty date: November 30, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 113T317522
- Part serial: 4026353
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED ON RIGHT WING O/B FLAP I/B END CAP NEAR DATA PLATE.  REMOVED AND REPLACED CRACKED BRACKET ON RIGHT WING I/B END OF O/B FLAP.
